I had a Depo-Provera shot in october and never went back for another one. Is it normal not to have a period yet?

Not uncommon. It is quite common to not have a period after Depo-Provera injection for up to 6 months or more, especially if you have had multiple, regular/serial injections in recent past...Neverthless, you should test for possible pregnancy and follow-up with your physician..
Be patient. If you had normal cycles before the Depo-Provera shot, you will probably eventually resume having normal monthly periods. The depo-provera can interfere with your cycle for up to 18 months before you cycles return to normal.

Related Questions

When on Depo-Provera shot is one suppose to have a period?

Affects of depo. It is very common for patients on Depo Provera (medroxyprogesterone) to miss their cycle. The longer that your are on the medication the higher you chance is that you will miss your cycle. Some patient though will have regular cycles or even deal with very irregular cycles with frequent bleeding. So in short, with Depo-Provera its very different for each patient.

Is it normal to have a period for a month or longer while taking the Depo-Provera birth control shot? My period goes from heavy to spotting this brown colored blood to nothing. This is my second birth control shot.

It. It is normal to have prolonged bleeding (a continuous period) and spotting in the first few months you are on the depo-provera shot. However, if you feel like your bleeding is excessive or if you are concerned you should contact your doctor. Below, I've linked to a website that can give you more in-depth information on the Depo-Provera shot.

When on Depo-Provera shot is it normal to not have a period or to skip a period? Is it possible to get pregnant while on depo?

Possible. After the initial injection of hormonal medicine, you should expect to have irregular periods. It is always possible to get pregnant; however the likelihood is very low. Overall you should sit down with your gynecologist and discuss all the concerns about the depot-shot. Good luck. ..

Is it okay to have a period for longer than a month while taking the Depo-Provera birth control shot? I got my shot on the 14th of october I started my period that night and my period is still, going my period goes from heavy to just spotting to nothing m

It. It is normal to have prolonged bleeding (a continuous period) and spotting in the first few months you are on the depo-provera shot. However, if you feel like your bleeding is excessive or if you are concerned you should contact your doctor. Below, I've linked to a website that can give you more in-depth information on the Depo-Provera shot.
Ask your doctor. Many options will make it more likely not to have bleeding, but most take time to work, and aren't guaranteed--often women have irregular unpredictable bleeding for awhile--often the first 1-6 months: the shot--depo provera--50% no periods after a year; take a multi-vitamin with iron, and chart your bleeding. Talk with your doctor if the bleeding continues.

Is it normal to have a period for 3 weeks and then not have another at all after that while on Depo-Provera provera (medroxyprogesterone)?

Yes. Bleeding as you descrbe is often seen with depot progesterone; however, should resolve after 2-3 injections at 3 month intervals. Call you GYN if symptoms persist.
Yes. Depo Provera (medroxyprogesterone) has been known to causes very irregular periods. Granted you have been consistent with the shot and not missed a dosage this should slowly correct itself on its own.

Is true that your first month on the Depo-Provera shot you are suppose to have a period. And that your suppose to use protection on the first month?

Depoprovera effect. Depoprovera is one of the most effective forms of birth control as long as you get the shot every 3 months as directed. Irregular or absent periods are an expected side effect. Failure rates are 1-3%. It works after about 7 days. Bleeding patterns vary widely from person to person. Many have no bleeding at all. Some will. Either is ok.